Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Hepatitis and HIV CoinfectionHepatitis and HIV Coinfection
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Re: Co-Infection and Drop in CD4
Feb 14, 2009

Hi Doc Barbara,

Greetings again from the Philippines.

Thank you for your reply

Once again I would like to ask you because I received a shot of White Blood Cell from my Doctor (Neupogen)to improve my WBC count? And she also asked me to stop treatment with interferon because of a drop in my WBC, Platelet and CD4 count and told me that since my Hep B DNA Viral load is very low its okay to stop but my other liver doctor is telling me otherwise and not to stop and complete the 48 weeks. (I am already on my 7 months) Please help. Thank you once again.

Response from Dr. McGovern

I would agree that I would not stop treatment since neupogen works so quickly in improving WBC counts.



Previous
hep c1a
Next
i don,t knowww

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement